# SDR AALA20170110014

- Difficulty date: January 7, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 55,533 hours, 13,747 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Faulty
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. LEFT ENGINE FUEL CONTROL WOULD NOT SHUT DOWN ENGINE. REMOVED AND REPLACED LEFT ENGINE FUEL CONTROL SWITCH IAW AMM 76-11-02 AND SWPM 20-61-11. OPERATIONAL CHECK GOOD.
